Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An elementary solution of the monotone mapping problem


Authors: Joseph Martin and Ira Rosenholtz
Journal: Proc. Amer. Math. Soc. 72 (1978), 352-354
MSC: Primary 54C10; Secondary 57N12
DOI: https://doi.org/10.1090/S0002-9939-1978-0507337-4
MathSciNet review: 507337
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple example of a monotone, noncompact mapping from $ {{\mathbf{R}}^3}$ to $ {{\mathbf{R}}^3}$ is constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 57N12

Retrieve articles in all journals with MSC: 54C10, 57N12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0507337-4
Keywords: Monotone Mapping Problem, monotone map, compact map
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society